MathSciNet Relay Station
MathSciNet bibliographic data
MR1100648 46F10 (35L05 39B52)
Deeba, E. Y.; Koh, E. L. d'Alembert functional equations in distributions. Proc. Amer. Math. Soc. 116 (1992), no. 1, 157–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement